# SDR ASAA2017102122267

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,404 hours, 12,401 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8626
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 39,398 hours, 13,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN LIGHT ILLUMINATED ON RECALL,  RESET WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED A BITE CHECK OF THE NR 1 AND 2 ZONE TEMP CONTROLLERS.  FOUND THE NR 2 ZONE TEMP CONTROLLER FLT DECK TRIM VALVE FAULTED IAW  FIM 21-62 TASK 801.  REMOVED AND REPLACED THE LT FORWARD TRIM MODULATING CONTROL VALVE V143. PERFORMED A BITE TEST, AND PASSED. OPS AND LEAK CHECKED GOOD.
